# SDR DALA12001746301

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 95,486 hours, 12,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND LEFT DOOR EXIT LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPLACED BATTERY  PER AMM 33-51-04.  OPS CHECKED OK.
